Averaging theory at any order for computing limit cycles of discontinuous piecewise differential systems with many zones

Jaume Llibre, Douglas D. Novaes, Camila A.B. Rodrigues

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

© 2017 Elsevier B.V. This work is devoted to study the existence of periodic solutions for a class of ε-family of discontinuous differential systems with many zones. We show that the averaged functions at any order control the existence of crossing limit cycles for systems in this class. We also provide some examples dealing with nonsmooth perturbations of nonlinear centers.
Original languageEnglish
Pages (from-to)1-10
JournalPhysica D: Nonlinear Phenomena
Volume353-354
DOIs
Publication statusPublished - 1 Sep 2017

Keywords

  • Averaging method
  • Nonsmooth differential system
  • Periodic solution
  • Piecewise smooth differential system

Fingerprint Dive into the research topics of 'Averaging theory at any order for computing limit cycles of discontinuous piecewise differential systems with many zones'. Together they form a unique fingerprint.

Cite this